It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 1 - 20 of 65 for stopping yaz. (0.004 seconds)


... why would stopping yaz make your hair fallout? ... (1 replies)
... I recently stopped taking Yaz . I was on it for about 3 months and I noticed I kept getting spotting and really painful periods. After I few days of stopping yaz It was as if a switch went off in my brain one night. I started having really strange thoughts, and I spent everyday trying to not think, which made it worse. ... (0 replies)
YAZ - Unsure
Jul 21, 2009
... ard they are very similar. I had what i considered bad pms, mild acne, moderate periods. Side effects for me.. the worst was fatigue. I thought it might be the yaz but didn't test my theory for 2 yrs! going off of it also alleviated some of my sinus symptoms believe it or not. ... (3 replies)

... I have a question...i am on YAZ because of ovarian cysts. I want to stop the pills on Sunday. That would mean I would have 4 left. Will this make the cysts com eback or not go away or no? ... (3 replies)
... nd even when I went off the pill. I actaully felt a lot better when I went off the pill. I was pill free for 2 years and then decided to try Yaz. After taking Yaz for 1.5 months, I was getting horrible heart palpitations and a lot of anxiety. ... (3 replies)
Yaz help
Aug 27, 2007
... I've been on YAZ for about 5 months now. It sucked in the beginning, then it was great. ... (4 replies)
... never had any huge issues with Yaz, except for headaches. However, due to the fact that I am 36 years old and a smoker, he did not feel comfortable prescribing Yaz again. He suggested the Nuvaring. ... (1 replies)
... Does anyone have experience with stopping Gianvi, Yaz or Yasmine and the time it took to lose urgency to urinate? ... (0 replies)
Yaz Birth Control
Jun 13, 2006
... I have been on YAZ for almost a month now and have become restless, irritable and depressed. I was advised by my doctor to take YAZ to help with my period pains, but the side effects of the depression don't make it worth it. I am suffering from insomnia and have very little patience. ... (137 replies)
Yaz Birth Control
Jun 13, 2006
... I have been on YAZ for almost a month now and have become restless, irritable and depressed. I was advised by my doctor to take YAZ to help with my period pains, but the side effects of the depression don't make it worth it. I am suffering from insomnia and have very little patience. ... (137 replies)
... On Yaz from Nov 2007 to Dec 2008. No bleeding during withdrawal pills. One occurrence of bleeding on active pills in Nov 2008. After stopping Yaz, natural menstruation took place in Jan, Feb, April and August of 2009. ... (3 replies)
... I am on my second month of Yaz. The week prior to my period I feel VERY tired, and just out of it. Plus there have been no significant changes in my mood(PMS related), or in my bleeding. I am looking for feedback about others experiences on YAZ. I am considering stopping and going back to Ortho-Tri. HELP!!! (4 replies)
Yaz help
Aug 25, 2007
... I had the exact same problem with Yaz... didn't sleep for eight days because of the bloating/nausea, and food didn't seem to help either. I felt like I was going to explode! I ended up stopping it, not so much because of that but because it was causing some serious mood problems (don't get nervous, though - that's a problem I have with all BCPs, and if you don't, I'm sure you... (4 replies)
... he pack. I did not take the 3 pink pills. I was wondering if my period would come sooner because I had stopped taking them. I read the booklet that came with the Yaz box and it didn't mention anything about it. ... (1 replies)
... if Yaz is supposed to "even out" the estrogen after ovulation when it drops causing PPMD, why not just take it then? ... (3 replies)
... I noticed frequent urination after taking Yaz as well. The reason why this symptom stood out is because I had my baby 8 months ago and was looking forward to stopping the middle of the night bathroom trips. As soon as my baby was born they stopped until I started taking Yaz 6 weeks ago. ... (7 replies)
... Your sex drive should come back soon after stopping the pill since you've only been on it for a short time. That was my experience with Desogen anyway. Like you, I was only on it for a month. ... (7 replies)
... It's probably obvious that stopping and restarting the pill several times is not a good thing. ... (3 replies)
... they are never very consistent. Has anyone noticed changes in weight distribution after stopping birth control pills? ... (0 replies)
... I've been on Yaz for 3 months now (so it has affected 2 cycles since I started in the middle of one). Although my periods are lighter, the cramps and nausea I get are so much worse! (This time bad enough for me to have to leave work early one day and call out another). Is this normal? Should I try and switch to another BC? I just don't know, especially since this is the first... (2 replies)


Associated Tags: birth control, birth control issues, birth control pill, estrogen, mental health issues., urgency to urinate, yaz

Pages: 1 2 3

All times are GMT -7. The time now is 06:03 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!